# SDR AWXA9700067

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED ROLL TO THE LEFT ON DESCENT DURING SPEEDBRAKE USAGE AT 4500 FEET WITH AUTOPILOT ON.  PERFORMED VISUAL INSPECTION OF FLIGHT CONTROLS, ALL NORMAL.  PERFORMED BITE OF AFS/LAND, CHECK NORMAL.  NO FAULTS FOUND ON POST-FLIGHT REPORT OR LST LEG REPORT.
